Alert archive / Kentucky / River Flood Warnings in 2014

River Flood Warning 5, NWS Jackson, KY

February 22, 2014Estill County, Kentucky

NWS Jackson, KY issued this river flood warning at Feb 22, 2014, 4:49 AM EST for Estill County, Kentucky. It took effect at Feb 22, 2014, 9:53 AM EST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Feb 22, 2014, 4:49 AM EST (09:49 UTC)
In effect from
Feb 22, 2014, 9:53 AM EST
Expired
Feb 23, 2014, 9:15 AM EST
In force
23 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
Minor

County Estill County, KY

The radar

The Jackson,KY radar (KJKL), 63 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kentucky River near Ravenna (RAVK2). The gauge peaked at 20.83 ft at Feb 22, 2014, 7:00 PM EST.

actionminormoderate15202502/2202/2302/24
Action stage
17 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03282120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS43 KJKL 220949
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE JACKSON KY 
449 AM EST SAT FEB 22 2014

...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY...

  THE KENTUCKY RIVER NEAR RAVENNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. 

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY 2 PM EST ON SATURDAY.

&&

KYC065-222149-
/O.NEW.KJKL.FL.W.0005.140222T1453Z-140223T1415Z/
/RAVK2.1.ER.140222T1453Z.140223T0000Z.140223T0815Z.UU/
449 AM EST SAT FEB 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENTUCKY RIVER NEAR RAVENNA.
* FROM THIS MORNING TO SUNDAY MORNING.
* AT  4:15 AM SATURDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND 10 AM EST THIS MORNING
  AND THE RISE TO A CREST NEAR 21.7 FEET THIS EVENING. THE RIVER
  SHOULD FALL BELOW FLOOD STAGE BY DAWN ON SUNDAY.
* AT 21.5 FEET...SANG BRANCH ROAD IS UNDER WATER AT RED LICK CREEK.

&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
2 follow-up statements
134 
WGUS83 KJKL 221808
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
108 PM EST SAT FEB 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  THE CUMBERLAND RIVER AT WILLIAMSBURG 
  THE KENTUCKY RIVER NEAR RAVENNA 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY 8 PM.

A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. 

&&

KYC235-230041-
/O.EXT.KJKL.FL.W.0004.000000T0000Z-140223T0041Z/
/WLBK2.1.ER.140222T0609Z.140222T1330Z.140222T1841Z.NO/
108 PM EST SAT FEB 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT 12:00 PM SATURDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. .

&&

LAT...LON 3680 8407 3681 8426 3698 8429 3697 8443
      3672 8437 3670 8407             

$$

KYC065-230600-
/O.EXT.KJKL.FL.W.0005.000000T0000Z-140223T0600Z/
/RAVK2.1.ER.140223T0000Z.140223T0000Z.140223T0000Z.UU/
108 PM EST SAT FEB 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE KENTUCKY RIVER NEAR RAVENNA.
* AT 12:15 PM SATURDAY THE STAGE WAS 20.6 FEET. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* AT 21.0 FEET...LOW LYING AREAS FLOOD. RED,LICK,ROAD, MILLERS CREEK 
  ROAD, DARK HOLLOW ROAD, AND NOLAND CREEK ROAD FLOOD IN SEVERAL 
  PLACES..

&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$
872 
WGUS83 KJKL 230056
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
756 PM EST SAT FEB 22 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN KENTUCKY...
 
  THE KENTUCKY RIVER NEAR RAVENNA
PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THIS WILL BE THE FINAL STATEMENT FOR THIS EVENT AT RAVENNA.

&&

KYC065-230126-
/O.CAN.KJKL.FL.W.0005.000000T0000Z-140223T0600Z/
/RAVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
756 PM EST SAT FEB 22 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE KENTUCKY RIVER NEAR RAVENNA.
* AT  7:15 PM SATURDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 16.5 FEET BY MONDAY MORNING.
* AT 21.0 FEET...LOW LYING AREAS FLOOD. RED,LICK,ROAD, MILLERS CREEK 
  ROAD, DARK HOLLOW ROAD, AND NOLAND CREEK ROAD FLOOD IN SEVERAL 
  PLACES..

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Feb 22, 4:27 AM EST, 22 minutes earlier.

Area forecast discussion, Feb 22, 4:27 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
427 AM EST SAT FEB 22 2014

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 300 AM EST SAT FEB 22 2014

CURRENT CONDITIONS ACROSS EASTERN KENTUCKY FEATURE SOUTHERLY TO
SOUTHWEST FLOW INTO THE AREA AS A RIDGE AXIS NOSES INTO THE OHIO
VALLEY FROM A HIGH CENTERED OVER CENTRAL AL. AT THIS TIME...MOST
LOCATIONS IN THE WEST HAVE HAD WIND SHIFT AROUND TO THE SOUTHWEST AND
THEREFORE HAVE STABLED THEIR DIURNAL TREND AT THIS POINT AS WELL AS
THEIR DEWS JUMP FROM THE UPPER TEENS INTO THE MID 20S...WHEREAS THE
EAST IS STILL EXPERIENCING SOUTHERLY WINDS WITH DEWS STILL IN THE
TEENS AND TEMPS DIPPING DOWN INTO THE MID 20S...ESPECIALLY THE
EASTERN SHELTERED VALLEYS. ALSO TO MENTION THAT MANY LOCATIONS IN
THESE AREAS ARE EXPERIENCING A 10 TO 15 DEGREE RIDGE VALLEY SPLIT
HEADING INTO THE MORNING HOURS.

HEADING INTO THE DAY...CLEAR SKIES WITH A LARGE SUBSIDENCE OVERHEAD
COMBINED WITH SOUTHWEST WINDS WILL ALLOW TEMPS ACROSS MOST LOCATIONS
TO CLIMB INTO THE LOWER 60S FOR HIGHS TODAY. FOR LOCATIONS IN THE
EAST...WHERE MOISTURE ADVECTION WILL DELAYED TILL LATER IN THE DAY
WITH DEWS STILL HANGING OUT IN THE UPPER TEENS TO LOWER
20S...COMBINED WITH THE 60 DEGREE TEMPS WILL LEAVE RHS IN THE MID 20S
THIS AFTERNOON. WINDS WILL LIKELY STAY BELOW 15 MPH SUSTAINED BUT
CONDITIONS THIS AFTERNOON WILL NEED TO BE MONITORED.
OTHERWISE...UPPER LEVEL CLOUD COVER WILL BE ON THE INCREASE FROM THE
NORTHWEST WITH THE APPROACH OF THE NEXT SYSTEM.

FOR THE SATURDAY NIGHT AND SUNDAY TIME FRAME...MODELS MAINTAIN A FAST
MOVING UPPER LEVEL PATTERN WITH A BROAD TROUGH PARKED OVER THE UPPER
GREAT LAKES AND NORTHEAST. THIS ALLOWS FOR AN SERIES OF FAST MOVING
SHORTWAVES TO DROP OUT OF CANADA AND INTO THE OHIO VALLEY. RECENT
MODEL RUNS HAVE BEEN IN AGREEMENT THAT THIS FRONT WILL BE QUITE
MOISTURE STARVED AS IT NEARLY BECOMES SHEARED OUT DROPPING SOUTH
AGAINST SURFACE HIGH PRESSURE PARKED OVER THE SOUTHEAST AS IT CROSSES
THE OHIO RIVER BY LATE SUNDAY. WITH THIS...WILL GO WITH SLIGHT CHANCE
POPS AS THE THREAT OF SHOWERS SEEMS MINIMAL AT THIS
POINT...ESPECIALLY WITH THE DRY AIR MASS ALREADY IN PLACE. THIS WILL
BE THE FORECAST CHALLENGE AREA WITH HOW THIS FRONT WILL PUSH SOUTH
BUT FOR NOW...WILL GO WITH AND BELOW MOS VALUES FOR POPS. BEHIND THIS
FRONT WILL ARRIVE A RETURN OF COLDER TEMPS AS DAYTIME TEMPS ON SUNDAY
WILL LIKELY BE NON-DIURNAL AND FALLING BY THE AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 415 AM EST SAT FEB 22 2014

THE PERIOD IS EXPECTED TO BEGIN WITH SHORTWAVE TROUGH AND FRONTAL
ZONE WORKING THROUGH EASTERN KY IN INITIAL RELATIVELY ZONAL FLOW WITH
GENERALLY BROAD TROUGHING ACROSS THE CENTRAL AND EASTERN CONUS AND
RIDGING OVER THE WESTERN CONUS. HOWEVER...THE PATTERN IS EXPECTED TO
AMPLIFY BRIEFLY TOWARD MIDWEEK AS A SERIES OF SHORTWAVES MOVE FROM
THE CANADIAN PLAINS AND ROCKIES INTO THE US NORTHERN ROCKIES AND
NORTHERN PLAINS AND THEN EAST AND SOUTHEAST INTO THE GREAT
LAKES...NORTHEAST AND OH VALLEY REGION. BY TUESDAY EVENING THIS
SHOULD RESULT IN A HIGHER AMPLITUDE WESTERN CONUS RIDGE AND EASTERN
NOAM/CONUS TROUGH. AT MIDWEEK...THE HUDSON BAY CLOSED UPPER
LOW/POLAR VORTEX WILL ROTATE ACROSS ONTARIO AND QUEBEC AND APPROACH
THE NORTHERN GREAT LAKES. AT THE SAME TIME...A SHORTWAVE IS EXPECTED
TO WORK ACROSS THE OH VALLEY TUESDAY NIGHT INTO EARLY ON WEDNESDAY.
THIS SCENARIO WILL BRING A MUCH BELOW NORMAL AIRMASS INTO THE REGION
FOR WED INTO THU...WITH THIS POSSIBLY LINGERING INTO FRIDAY.
HOWEVER...THE PATTERN WILL FLATTEN AGAIN LATE IN THE PERIOD...WITH
THE COLD AIRMASS RETREATING INTO THE NORTHEASTERN CONUS AND EASTERN
CANADA WITH THE CLOSED LOW.

A DEPARTING COLD FRONT WILL INTERACT WITH A SHORTWAVE APPROACHING THE
AREA EARLY IN THE PERIOD TO BRING ISOLATED TO POSSIBLY SCATTERED
SHOWERS. AS COLDER AIR WORKS INTO THE REGION...ENOUGH MOISTURE MAY
LINGER ACROSS THE FAR SOUTHEAST FOR A BIT OF SNOW TO MIX IN BEFORE
ANY PRECIPITATION ENDS LATE SUN NIGHT OR EARLY ON MON. SFC HIGH
PRESSURE WILL BUILD INTO THE REGION AND GENERALLY REMAIN DOMINANT FOR
THE REMAINDER OF MONDAY INTO MONDAY NIGHT. SHORTWAVES PASSING NORTH
AND SOUTH OF THE AREA ON MON NIGHT INTO TUE COULD BRING A STRAY
SHOWER OR SPOTTY LIGHT PRECIPITATION TO THE REGION...WHICH IF ANY
DOES OCCUR COULD FALL AS RAIN OR SNOW. A BETTER CHANCE FOR AN INITIAL
LIGHT RAIN OR LIGHT SNOW MIX ON TUESDAY EVENING FOLLOWED BY A LIGHT
CHANCE FOR SNOW OVERNIGHT ON TUESDAY NIGHT WILL OCCUR AS A SHORTWAVE
APPROACHES THE OH VALLEY AND SFC COLD FRONT MOVES INTO EASTERN
KENTUCKY. LOW PRESSURE TRACKING ACROSS THE SOUTHEAST WILL PROBABLY
TRACK FAR ENOUGH SOUTHEAST TO HAVE MUCH AFFECT ON THE WEATHER ACROSS
THE REGION.

THE HEIGHT OF THIS COLD AIRMASS MOVING INTO THE REGION AT MIDWEEK
SHOULD BE FROM NEAR DAWN ON WEDNESDAY THROUGH THE DAY ON WEDNESDAY.
850 MB TEMPS ARE FORECAST TO BOTTOM OUT NEAR -18C. MEX AND ECE MOS
GUIDANCE WAS SEVERAL DEGREES COLDER THAN THE CR GRID LOAD FOR WED AND
FOLLOWED THIS DOWNWARD TREND. MAX T ON WEDNESDAY COULD END UP AT LEAST
20 TO 25 DEGREES BELOW NORMAL FOR LATE FEBRUARY. MAX TEMPS ON WED
WILL PROBABLY STRUGGLE TO REACH 30 IN MOST LOCATIONS. HOW LOW TEMPS
FALL ON WED NIGHT WILL DEPEND ON HOW QUICKLY THE PRESSURE GRADIENT
BETWEEN A DEEPENING LOW MOVING UP THE EASTERN SEABOARD AND HIGH
PRESSURE BUILD INTO THE LOWER OH AND TN VALLEYS RELAXES. HIGH TERRAIN
LOCATIONS ABOVE 3000 FEET WILL PROBABLY SEE SINGLE DIGIT TEMPS ON WED
EVENING OR WED NIGHT. VALLEY LOCATIONS...ESPECIALLY IN THE EAST COULD
FALL TO 10 ABOVE IF NOT THE UPPER SINGLE DIGITS IN THE NORMALLY
COLDEST SPOTS.

THE 0Z MODELS AND MOS GUIDANCE INDICATE A RATHER QUICK MODERATION BY
THU NIGHT. TEMPERATURES SHOULD STILL BE 15 DEGREES OR MORE BELOW
NORMAL FOR MAX T ON THURSDAY AS THE AIRMASS BEGINS TO MODERATE. MOST
LOCATIONS WILL PROBABLY STRUGGLE TO REACH 40 DEGREES. ALTHOUGH THE
AIRMASS WILL BE MODERATING...IT SHOULD BE RATHER DRY AND ANOTHER
CHILLY NIGHT IS ANTICIPATED ON THU NIGHT...ESPECIALLY IN THE VALLEYS.

CONFIDENCE IS RATHER HIGH FOR THE COLD AIRMASS FOR THE MIDDLE OF NEXT
WEEK. THE LENGTH OF THE COLD IS MORE UNCERTAIN. THE 0Z MODEL DATA
SUGGESTS A QUICKER MODERATION AT THE END OF THE PERIOD ON FRIDAY THAN
SOME OF THE EARLIER MODEL RUNS...ESPECIALLY OF THE ECMWF. THE 0Z MEX
AND ECE GUIDANCE BOTH SUGGEST MAX T ON FRIDAY ABOUT 10 DEGREES WARMER
THAN THE CURRENT FORECAST. AT THIS TIME...STAYED CLOSE TO THE CR GRID
LOAD DATA...AND LATER SHIFTS WILL BE ABLE TO ASSESS IF THE TREND FOR
A QUICKER MODERATION LATE NEXT WEEK HOLDS OR NOT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1217 AM EST SAT FEB 22 2014

VFR WILL BE IN PLACE THROUGH THE ENTIRE PERIOD. EXPECT CLEAR SKIES AS
WELL. WINDS AT THE SURFACE WILL BE OUT OF THE SOUTHWEST AT AROUND 5
TO 6 KNOTS WITH 30 KNOTS ONLY A FEW HUNDRED FEET OFF THE SURFACE SO
HAVE PUT IN LLWS THROUGH 14Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SHALLENBERGER
LONG TERM...JP
AVIATION...SHALLENBERGER
Hazardous weather outlook, Feb 22, 3:41 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
341 AM EST SAT FEB 22 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-231145-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
341 AM EST SAT FEB 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN INCREASED RISK OF WILD FIRES TODAY...MAINLY SOUTHEAST OF
THE I-64 CORRIDOR DUE TO LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SNOW WILL BE POSSIBLE MONDAY MORNING...MAINLY IN THE EASTERN COUNTIES
BORDERING VIRGINIA.

SNOW WILL BE POSSIBLE AGAIN AT TIMES FROM TUESDAY MORNING THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

SHALLENBERGER

In the hours before

Local storm report, Feb 22, 12:18 AM EST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1218 AM EST SAT FEB 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     3 E ODDS                37.75N 82.64W
02/21/2014                   MARTIN             KY   OTHER FEDERAL

            REPORT MADE BY FAA AT PRESTONSBURG AIRPORT. WIND DAMAGE
            TO ROOFS OF 2 HANGERS. ONE HANGER LOST HALF OF A ROOF
            WHILE THE OTHER LOST A SECTION OFF THE ROOF.

&&

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:48 PM ESTAreal Flood WarningJKLMagoffin10 hr
Feb 21, 9:34 PM ESTRiver Flood AdvisoryJKLEstill, Powell39 hr
Feb 21, 10:21 PM ESTRiver Flood AdvisoryJKLOwsley15 hr
Feb 21, 11:27 PM ESTRiver Flood WarningJKLWhitley27 hr
Feb 22, 2:58 PM ESTRiver Flood AdvisoryJKLWhitley4 days

Nearby

River Flood Warnings in Kentucky, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.